Families of curves of genus two
Singularités à Cargèse, Astérisque, no. 7-8 (1973), pp. 213-221.
@incollection{AST_1973__7-8__213_0,
     author = {Ueno, Kenji},
     title = {Families of curves of genus two},
     booktitle = {Singularit\'es \`a Carg\`ese},
     series = {Ast\'erisque},
     pages = {213--221},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {7-8},
     year = {1973},
     mrnumber = {384795},
     zbl = {0296.14007},
     language = {en},
     url = {http://www.numdam.org/item/AST_1973__7-8__213_0/}
}
TY  - CHAP
AU  - Ueno, Kenji
TI  - Families of curves of genus two
BT  - Singularités à Cargèse
AU  - Collectif
T3  - Astérisque
PY  - 1973
SP  - 213
EP  - 221
IS  - 7-8
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1973__7-8__213_0/
LA  - en
ID  - AST_1973__7-8__213_0
ER  - 
%0 Book Section
%A Ueno, Kenji
%T Families of curves of genus two
%B Singularités à Cargèse
%A Collectif
%S Astérisque
%D 1973
%P 213-221
%N 7-8
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1973__7-8__213_0/
%G en
%F AST_1973__7-8__213_0
Ueno, Kenji. Families of curves of genus two, in Singularités à Cargèse, Astérisque, no. 7-8 (1973), pp. 213-221. http://www.numdam.org/item/AST_1973__7-8__213_0/

[1] Clemens, C. H., Picard-Lefschetz theorem for families of non-singular algebraic varieties acquiring ordinary singularities. Trans. Amer. Math. Soc. 136, pp. 93-108, (1969). | DOI | MR | Zbl

[2] Deligne, P., Mumford, D., The irreducibility of the space of curves of given genus. Publ. Math. I.H.E.S. N° 36, pp. 75-109, (1969). | DOI | EuDML | Numdam | MR | Zbl

[3] Grauert, H., Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann. 146, pp. 331-368, (1962). | DOI | EuDML | MR | Zbl

[4] Itaka, S., On the degenerates of normally polarized abelian variety of dimension 2 and an algebraic curve of genus 2, (in Japanese), Master degree thesis, Univ. of Tokyo, (1967).

[5] Namikawa, Y., Ueno, K., On geometrical classification of fibres in pencils of curves of genus two. Proc. Japan. Acad. 48 (1972) pp. 373-376. | DOI | MR | Zbl

[6] Namikawa, Y., Ueno, K., The complete classification of fibres in pencils of curves of genus two, to appear in Manuscripta Math. | EuDML | MR | Zbl

[7] Namikawa, Y., Ueno, K., On fibres in families of curves of genus two. I : Singular fibres of elliptic type , II singular fibres of parabolic type, to appear in J. Math. Kyoto Univ. and in preparation. | MR | Zbl

[8] Ogg, A. P., On pencils of curves of genus two. Topology 5, pp. 355-362, (1966) | DOI | MR | Zbl